Bulletin of the American Mathematical Society

On the factoring of large numbers

F. N. Cole

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 10, Number 3 (1903), 134-137.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183417760

Mathematical Reviews number (MathSciNet)
MR1558059

Zentralblatt MATH identifier
34.0216.04

Citation

Cole, F. N. On the factoring of large numbers. Bull. Amer. Math. Soc. 10 (1903), no. 3, 134--137. https://projecteuclid.org/euclid.bams/1183417760


Export citation

See also

  • Errata: Errata. Bull. Amer. Math. Soc., Volume 10, Number 7 (1904), 362--362.